# SDR IPXA2020110662102

- Difficulty date: October 23, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Part number: ANB73871
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT CENTER LANDING GEAR FWD DOOR FWD FRAME IS CRACKED.  REMOVED AND REPLACED CRACKED LT CENTER LANDING GEAR FWD DOOR FWD FRAME, IAW MD-11 SRM 51-33-01 AND 51-35-01.  (MINOR)
